A comment on the relationship between differential and dimensional renormalization
NAGIOS: RODERIC FUNCIONANDO

A comment on the relationship between differential and dimensional renormalization

DSpace Repository

A comment on the relationship between differential and dimensional renormalization

Show simple item record

dc.contributor.author Dunne, Gerald
dc.contributor.author Rius Dionis, Nuria
dc.date.accessioned 2015-03-03T08:05:48Z
dc.date.available 2015-03-03T08:05:48Z
dc.date.issued 1992
dc.identifier.uri http://hdl.handle.net/10550/42566
dc.description.abstract We show that there is a very simple relationship between differential and dimensional renormalization of low-order Feynman graphs in renormalizable massless quantum field theories. The beauty of the differential approach is that it achieves the same finite results as dimensional renormalization without the need to modify the space-time dimension
dc.language.iso eng
dc.relation.ispartof Physics Letters B, 1992, vol. 218, num. 3-4, p. 75-120
dc.rights.uri info:eu-repo/semantics/openAccess
dc.source Dunne, Gerald Rius Dionis, Nuria 1992 A comment on the relationship between differential and dimensional renormalization Physics Letters B 218 3-4 75 120
dc.subject Física
dc.title A comment on the relationship between differential and dimensional renormalization
dc.type info:eu-repo/semantics/article
dc.date.updated 2015-03-03T08:05:48Z
dc.identifier.doi http://dx.doi.org/10.1016/0370-2693(92)90897-D
dc.identifier.idgrec 100457

View       (127.5Kb)

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search

Browse

Statistics